MAUDE Adverse Event Report: RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)

RXSIGHT, INC. LIGHT ADJUSTABLE LENS (LAL)
Model Number 60005
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Unspecified Eye / Vision Problem (4471)
Date of Event 05/13/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device history record for the manufacturing lot was reviewed and there were no discrepancies or unusual findings.Manufacturer reference #: (b)(4).
 
Event or Problem Description
A physician reported to rxsight that a patient was implanted with the light adjustable lens (lal, sn (b)(6), +20.0d).The patient had 2 light adjustments and no lock-in procedures.The patient presented to the clinic approximately 2 years after implantation complaining of a change in vision.The lal was explanted.Upon explantation of the lal, the surgeon noted a central circular bump present on the lens.
 
Additional Manufacturer Narrative
This supplemental report is submitted to provide the results of the device evaluation and provide a correction.Correction to section d9.Updates to sections g6, h3 and h6.The explanted lal was cut into fragments and returned to rxsight.A visual inspection confirmed an area consistent with zone formation due to uv exposure without completion of lock-in light treatments.Due to the condition of the lens fragments, additional analysis is not possible.

Brand Name
LIGHT ADJUSTABLE LENS (LAL)
Common Device Name
LIGHT ADJUSTABLE LENS (LAL)
Manufacturer (Section D)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer (Section G)
RXSIGHT, INC.
100 columbia
aliso viejo CA 92656
Manufacturer Contact
jim zhang
100 columbia
aliso viejo, CA 92656
9492736163
MDR Report Key22204130
Report Number3012712027-2025-00154
Device Sequence Number12673640
Product Code PZK
UDI-Device Identifier00818806020678
UDI-Public01008188060206781122070817250630
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P160055
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2025
Device Model Number60005
Device Catalogue Number60005
Device Lot NumberL07-004092
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/14/2025
Supplement Date Received by Manufacturer07/18/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/08/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown